# SDR UHLA2013061300231

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 10,642 hours, 8,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE WITH MIDDLE AND AFT EMERGENCY LIGHTS REMAINING ON.  R & R RT I/B EMERGENCY POWER UNIT IAW AMM 33-50-01.
